Alert archive / Montana / Winter Storm Warnings in 2020
Winter Storm Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Jan 10, 2020, 10:20 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2020, 10:20 PM MST (05:20 UTC)
- Expired
- Jan 11, 2020, 5:46 AM MST
- In force
- 7 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
125 WWUS45 KTFX 110520 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 1020 PM MST Fri Jan 10 2020 MTZ008-015-055-111800- /O.UPG.KTFX.WW.Y.0006.000000T0000Z-200111T2200Z/ /O.NEW.KTFX.WS.W.0002.200111T0520Z-200111T1800Z/ Beaverhead-Madison-Gallatin- Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 1020 PM MST Fri Jan 10 2020 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST SATURDAY... * WHAT...Heavy snow occurring. Additional snow accumulations of 1 to 3 inches at lower elevations and 2 to 5 inches at higher elevations. Winds gusting as high as 55 mph resulting in localized blizzard or near-blizzard conditions with blowing snow through the passes, especially Monida Pass, Raynolds Hill, Targhee Pass, Norris Hill, Big Hole Pass, and Chief Joseph Pass. * WHERE...Beaverhead, Madison and Gallatin. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Widespread blowing snow and strong winds will result in near-whiteout conditions at times in exposed locations and through the higher passes. Plan on slippery road conditions. Increased avalanche danger is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ048-111800- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Southern Rocky Mountain Front- Including Bynum, Choteau, and Augusta 1020 PM MST Fri Jan 10 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow expected. Total snow accumulations of 2 to 8 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 4 to 14 inches, except 2 to 4 inches at lower elevations possible. Blowing snow possible throughout the period. * WHERE...Southern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from late Sunday morning through Monday afternoon. * IMPACTS...Travel could be difficult. Patchy blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 35 below zero could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ009-111800- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Northern Rocky Mountain Front- Including Logan Pass, Browning, and Heart Butte 1020 PM MST Fri Jan 10 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow occurring. Additional snow accumulations of 6 to 12 inches above 5000 feet, 2 to 5 inches below 5000 feet, and over 12 inches at the highest peaks. Winds gusting as high as 40 mph, bringing periods of blowing snow. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 5 to 12 inches, except 2 to 4 inches at lower elevations possible. Winds could gust as high as 35 mph, also bringing periods of blowing snow. * WHERE...Northern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from late Sunday morning through Monday afternoon. * IMPACTS...Travel could be difficult. Widespread blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 45 below zero could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Increased avalanche danger is possible, especially across steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MTZ014-111800- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ Central and Southern Lewis and Clark- Including Flesher Pass and Rogers Pass 1020 PM MST Fri Jan 10 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * WHAT...Snow expected. Total snow accumulations of 2 to 10 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. Blowing snow possible at times. * WHERE...The higher terrain and mountain passes of Central and Southern Lewis and Clark. This does not include the Helena Valley. * WHEN...Until 5 AM MST Sunday. * IMPACTS...Travel could be difficult. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ http://www.weather.gov/greatfalls
2 follow-up statements
394 WWUS45 KTFX 110950 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 250 AM MST Sat Jan 11 2020 MTZ008-015-055-111800- /O.CON.KTFX.WS.W.0002.000000T0000Z-200111T1800Z/ Beaverhead-Madison-Gallatin- Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River, Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, West Yellowstone, Battle Ridge Pass, Bozeman Pass, and Targhee Pass 250 AM MST Sat Jan 11 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * WHAT...Heavy snow occurring. Additional snow accumulations of up to two inches. Winds gusting as high as 45 mph resulting in localized blizzard or near-blizzard conditions with blowing snow near and through mountain passes and exposed locations. * WHERE...Gallatin, Beaverhead and Madison. * WHEN...Until 11 AM MST this morning. * IMPACTS...Strong winds and blowing snow will result in near- whiteout conditions at times in exposed locations and through the passes. Plan on slippery road conditions. Increased avalanche danger is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ048-112200- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Southern Rocky Mountain Front- Including Bynum, Choteau, and Augusta 250 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow occurring. Total snow accumulations of 2 to 8 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 6 to 14 inches, except 2 to 5 inches at lower elevations possible. Blowing snow possible throughout the period. * WHERE...Southern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from Sunday morning through Monday afternoon. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 35 below zero could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ009-112200- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Northern Rocky Mountain Front- Including Logan Pass, Browning, and Heart Butte 250 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow occurring. Additional snow accumulations of 3 to 6 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph, bringing periods of blowing snow. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 6 to 13 inches, except 2 to 5 inches at lower elevations possible. Winds could gust as high as 35 mph, also bringing periods of blowing snow. * WHERE...Northern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from Sunday morning through Monday afternoon. * IMPACTS...Travel could be very difficult to impossible. Widespread blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 50 below zero could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Increased avalanche danger is possible, especially across steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ014-112200- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ Central and Southern Lewis and Clark- Including Flesher Pass and Rogers Pass 250 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * WHAT...Snow occurring. Total snow accumulations of 2 to 10 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. Blowing snow expected at times with significantly reduced visibility. * WHERE...Central and Southern Lewis and Clark. * WHEN...Until 5 AM MST Sunday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ http://www.weather.gov/greatfalls
370 WWUS45 KTFX 111246 WSWTFX URGENT - WINTER WEATHER MESSAGE National Weather Service Great Falls MT 546 AM MST Sat Jan 11 2020 MTZ008-015-055-111400- /O.CAN.KTFX.WS.W.0002.000000T0000Z-200111T1800Z/ Beaverhead-Madison-Gallatin- 546 AM MST Sat Jan 11 2020 ...WINTER STORM WARNING IS CANCELLED... Observations indicate that wind speeds are diminishing across the area, and the blowing snow issues are subsiding. Please continue to use caution driving through this area as roads may still be snow-covered and slippery. $$ MTZ048-120100- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Southern Rocky Mountain Front- Including Bynum, Choteau, and Augusta 546 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow occurring. Total snow accumulations of 2 to 8 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 6 to 14 inches, except 2 to 5 inches at lower elevations possible. Blowing snow possible throughout the period. * WHERE...Southern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from Sunday morning through Monday afternoon. * IMPACTS...Travel could be very difficult to impossible. Areas of blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 35 below zero could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ009-120100- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ /O.CON.KTFX.WS.A.0001.200112T1800Z-200114T0000Z/ Northern Rocky Mountain Front- Including Logan Pass, Browning, and Heart Butte 546 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... * WHAT...For the Winter Weather Advisory, snow occurring. Additional snow accumulations of 3 to 6 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph, bringing periods of blowing snow. For the Winter Storm Watch, heavy snow possible. Total snow accumulations of 6 to 13 inches, except 2 to 5 inches at lower elevations possible. Winds could gust as high as 35 mph, also bringing periods of blowing snow. * WHERE...Northern Rocky Mountain Front. * WHEN...For the Winter Weather Advisory, until 5 AM MST Sunday. For the Winter Storm Watch, from Sunday morning through Monday afternoon. * IMPACTS...Travel could be very difficult to impossible. Widespread blowing snow could significantly reduce visibility. The dangerously cold wind chills as low as 50 below zero could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Increased avalanche danger is possible, especially across steep terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ MTZ014-120100- /O.CON.KTFX.WW.Y.0006.000000T0000Z-200112T1200Z/ Central and Southern Lewis and Clark- Including Flesher Pass and Rogers Pass 546 AM MST Sat Jan 11 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... * WHAT...Snow occurring. Total snow accumulations of 2 to 10 inches, except up to one inch at lower elevations. Winds gusting as high as 40 mph. Blowing snow expected at times with significantly reduced visibility. * WHERE...Central and Southern Lewis and Clark. * WHEN...Until 5 AM MST Sunday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. To see a graphical representation of the degree of stress on young livestock please visit our webpage and select Local Programs then Cold Air Advisory for Newborn Livestock. && $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 8:50 PM MST, 1 hour 30 minutes earlier.
Area forecast discussion, Jan 10, 8:50 PM MST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 850 PM MST Fri Jan 10 2020 .SYNOPSIS... A moist westerly flow aloft tonight will allow for snow to fall over the Rocky Mountain Front and portions of Southwest MT. Seasonable temperatures on Saturday will give way to an arctic cold front moving south through the region on Sunday. Another round of widespread snow is expected Sunday into Monday, along with very cold temperatures moving into the region. Expect the very cold temperatures to last through much of next week. && .UPDATE... Updated forecast is out. Main adjustment was to updated temps/pops to current trends. Overnight lows should not fall too much tonight with winds/cloud cover. Pops increased a bit in Southwest MT as the next upper level disturbance moves through that region tonight. Expanded the winter weather advisory to all elevations of Beaverhead, Madison and Gallatin counties. Otherwise, all else seems on track. Brusda && .AVIATION... Updated 515 PM MST Fri Jan 10 2020 (00Z TAF Period) Main concern overnight is an area of light snow over the divide and across Southwest MT, along with windy conditions/low level wind shear over the Northern Plains tonight. Expect IFR/MVFR conditions in/near areas of snow. Bozeman could be impacted for a few hours between 06z and 12z Saturday. Wind shear could be an impact this evening over North Central MT. Expect lighter snowfall on Saturday, with the main arctic cold front to move into North Central MT on Saturday night. Mountains/passes likely obscured for much of the period. Brusda && .PREV DISCUSSION... /ISSUED 515 PM MST Fri Jan 10 2020/ Tonight through Sunday...Breezy conditions and warming temperatures have been the main story so far today. Some breezy winds have brought areas of blowing and/or drifting snow. An upper level disturbance will push through tonight continuing breezy winds and the threat for blowing/drifting snow. Snow showers will generally be confined to the mountains and portions of Southwest Montana. As a result have expanded the Winter Weather Advisory to including the entire Rocky Mountain Front and some higher elevation areas of the southwest including Monida pass and the West Yellowstone areas. Areas in the advisories could see 2 to 6 inches, with higher amounts across the mountains, and periods of blowing snow. Meanwhile this disturbance may bring some isolated to scattered snow showers across the north and central with mild temperatures tonight. Westerly flow will then be found for Saturday, with lingering mountain snow and near normal temperatures for most areas. Winds will relax a bit for Saturday although may be just enough to bring blowing/drifting snow for areas with fresh snowfall. Saturday night through Sunday then sees the next push of arctic air across the region. Still some details to work out although confidence is high temperatures will begin to cool and areas of snow will be found. So far the snow confidence is high enough to place a Winter Storm Watch along the Rocky Mountain Front from Sunday through Monday. Here snowfall could be over a foot and gusty winds may bring periods of blowing and drifting snow. Elsewhere, snow looks for fall along the front although timing and locations are still being worked out. Be sure to check for the latest details. Temperatures will also start to cool along and behind the front on Sunday, mainly across central and northern portions while southwest MT remains near to only slightly below normal. Anglin Sunday night through next Saturday...Some of the coldest air of the season is expected during this period, especially for the first half of the week. Widespread sub- zero temperatures are expected by Sunday night for Central and North-Central locations, with most of these areas struggling to reach zero during the day on Monday. Overnight lows will fall to as low as 40 below and colder along the Hi-Line Tuesday and Wednesday mornings. The cold air will likely reach the southwest by late Monday into Tuesday, although current guidance is struggling with how fast it will move into this area. Wind chill products will considered in the coming days as hypothermia and frostbite will increasingly become a real threat due to the dangerously cold temperatures. The unsettled nature of this pattern will also bring periods of snow. Best chances right now look to come Monday and Tuesday, although timing and exact locations are still being determined. Overall most locations will have a chance for snow, with cold temperatures, and perhaps extreme wind chills at times in the long term period. Anglin && .PRELIMINARY POINT TEMPS/POPS... GTF 28 36 10 16 / 10 10 20 20 CTB 23 28 -3 2 / 10 20 30 30 HLN 19 34 22 30 / 50 20 20 20 BZN 25 34 20 32 / 60 20 30 20 WYS 10 21 8 17 / 100 60 60 70 DLN 19 27 16 27 / 70 20 20 10 HVR 18 31 4 6 / 40 10 40 30 LWT 25 35 13 20 / 30 10 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 AM MST Sunday Central and Southern Lewis and Clark...Southern Rocky Mountain Front. Winter Storm Watch from Sunday morning through Monday afternoon Northern Rocky Mountain Front...Southern Rocky Mountain Front. Winter Weather Advisory until 3 PM MST Saturday Beaverhead... Gallatin...Madison. Winter Weather Advisory until 5 AM MST Sunday Northern Rocky Mountain Front. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Jan 10, 5:14 PM MST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
514 PM MST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM NON-TSTM WND GST 4 NNE MCALLISTER 45.50N 111.70W
01/10/2020 M55 MPH MADISON MT MESONET
MESONET STATION MTNOR NORRIS HILL (MT DOT).
&&
BRUSDALocal storm report, Jan 10, 7:03 PM MST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
703 PM MST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM NON-TSTM WND GST 1 SW THREE FORKS 45.88N 111.57W
01/10/2020 M56 MPH GALLATIN MT AWOS
AWOS STATION K9S5 1 SW THREE FORKS.
&&
MOLDANThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 5:17 AM MST | Flood Watch | TFX | 4 days | |
| Jan 11, 2:52 PM MST | Winter Storm Warning | TFX | 66 hr |
Nearby
Winter Storm Warnings in Montana, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.